Über Räume konformer Selbstabbildungen ebener Gebiete.

Dieter Gaier

Mathematische Zeitschrift (1984)

  • Volume: 187, page 227-258
  • ISSN: 0025-5874; 1432-1823

How to cite


Gaier, Dieter. "Über Räume konformer Selbstabbildungen ebener Gebiete.." Mathematische Zeitschrift 187 (1984): 227-258. <http://eudml.org/doc/173486>.

author = {Gaier, Dieter},
journal = {Mathematische Zeitschrift},
keywords = {prime ends; harmonic measure; complex approximation},
pages = {227-258},
title = {Über Räume konformer Selbstabbildungen ebener Gebiete.},
url = {http://eudml.org/doc/173486},
volume = {187},
year = {1984},

AU - Gaier, Dieter
TI - Über Räume konformer Selbstabbildungen ebener Gebiete.
JO - Mathematische Zeitschrift
PY - 1984
VL - 187
SP - 227
EP - 258
KW - prime ends; harmonic measure; complex approximation
UR - http://eudml.org/doc/173486
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.